# SDR JGV2001F00000

- Difficulty date: May 23, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N55121
- Make and model: Cessna 172P
- Aircraft serial: 17275114
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Part number: 0500118117
- Condition: Chafed
- Location: Fuel Dist
- Part time: 10,140 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED FOR INSPECTION WITH STRONG FUEL ODOR IN CABIN AND FUEL LEAKING FROM BELLY SKIN SEAM.  FOUND AFT CABIN CARPET SOAKED WITH FUEL.  REMOVED TRIM FROM RIGHT AFT DOOR PEST AREA, FOUND THAT AILERON CABLE HAD BEEN CHAFING ON THE FUEL LINE IN THIS AREA FOR QUITE SOME TIME AND FINALLY CHAFED THROUGH LINE.  REMOVED AND REPLACED FUEL LINE.  INSPECTED AILERON CABLE AND FOUND TO BE SERVICEABLE.  RECOMMEND A ONE TIME INSPECTION OF THIS AREA, LEFT AND RIGHT SIDES, TO SEE IF CHAFING CONDITION EXISTS.
